Childhood Diseases

Question
Posted by: Bron | 2009/01/30

Q.

Overdose of Preflam

Hi there, my son was diagnosed today with croup and middle ear infec. The doc gave us an anti-biotic, preflam and then a bronchial loosener.By accident instead of giving him 7.5ml gave him just under 15mls. Are there any side effects...please help, hoping that he will be okay after that...seems rather energetic from someone who was lying around and could do nothing!!
Please advise.
Regards Bronwyn

Expert's Reply

A.

Paediatrician

Your son should have no ill effects from this dose of Preflam.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: Lee | 2009/02/16

How many times a day can one give Preflam?

Reply to Lee

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.